Hello. I'm 19 years old and have been on the pill for 2 years now. I'm really, really good at taking them every day at the same time. I take them at 12:30pm every day and never had any problems with it except when I tried to skip my period, but that didn't work so I went back to taking my sugar pills. Anyways, that was a long time ago. My periods have been really regular except for this past month. On October 8-11 I got my period. On the 25 to the 2nd of November, I had really heavy brown discharge with also a little bit of light blood. And now it's sunday and my sugar pill week has passed and I did not get my period. I don't feel different at all. My boobs aren't sore or anything like that.
I just started a new pack even though I didn't get my period. Why did I have brown discharge with a little bit of blood for almost 10 days and didn't get my period? Please help me.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.